Orthonormalbasen in der nichtarchimedischen Funktionentheorie.

Siegfried Bosch

Manuscripta mathematica (1969)

  • Volume: 1, page 35-58
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Bosch, Siegfried. "Orthonormalbasen in der nichtarchimedischen Funktionentheorie.." Manuscripta mathematica 1 (1969): 35-58. <http://eudml.org/doc/153966>.

author = {Bosch, Siegfried},
journal = {Manuscripta mathematica},
keywords = {algebraic geometry},
pages = {35-58},
title = {Orthonormalbasen in der nichtarchimedischen Funktionentheorie.},
url = {http://eudml.org/doc/153966},
volume = {1},
year = {1969},

AU - Bosch, Siegfried
TI - Orthonormalbasen in der nichtarchimedischen Funktionentheorie.
JO - Manuscripta mathematica
PY - 1969
VL - 1
SP - 35
EP - 58
KW - algebraic geometry
UR - http://eudml.org/doc/153966
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.